# SDR CA061204003

- Difficulty date: December 4, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 4,955 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33112UHR
- Part serial: P70776
- Condition: Making Metal
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE MAINTENANCE, IT WAS NOTICED THAT THE ENGINE OIL FILTER BYPASS PIN HAD POPPED. THE OIL FILTER WAS REMOVED AND INSPECTED. METAL CONTAMINATION WAS FOUND AND A SOAP SAMPLE WAS TAKEN. (TC NR 20061204003)
